MathSciNet Relay Station
MathSciNet bibliographic data
MR997609 34B15 (47H10 47H15)
Gatica, J. A.; Oliker, Vladimir; Waltman, Paul Singular nonlinear boundary value problems for second-order ordinary differential equations. J. Differential Equations 79 (1989), no. 1, 62–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement